# SDR JJBA365PH211298

- Difficulty date: May 19, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 27,188 hours, 38,136 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279018
- Part serial: 9807045
- Condition: Odor
- Location: Zone 200
- Part time: 4,276 hours, 4,276 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK, DURING TRANSITION FROM START/FEATHER TO MAXIMUM WITH THE CONDITION LEVERS, AIRCREW NOTICED A BURNED ODOR COMING THROUGH THE VENTS IN THE FLIGHT COMPARTMENT.  AIRCREW RETURNED TO GATE, GROUND MAINTENANCE CREW REMOVED AND REPLACED THE AIR CYCLE MACHINE.  OPS CHECKS WERE PERFORMED, SYSTEM CHECKED SATISFACTORY.  AIRCRAFT RETURNED TO FLIGHT STATUS.
